# SDR F3LA200700386

- Difficulty date: December 15, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D531128720200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED DUMMY RAIL AT Y503.2, FR 12 TO FR 16, CORRODED ON TOP.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14.  REMOVED AND REPLACED DUMMY RAIL IAW SRM 51-42-11 AND 51-44-11.
